BibTeX record journals/dm/Korolova05

download as .bib file

@article{DBLP:journals/dm/Korolova05,
  author    = {Aleksandra Korolova},
  title     = {Ramsey numbers of stars versus wheels of similar sizes},
  journal   = {Discret. Math.},
  volume    = {292},
  number    = {1-3},
  pages     = {107--117},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.disc.2004.12.003},
  doi       = {10.1016/j.disc.2004.12.003},
  timestamp = {Sat, 22 Feb 2020 13:57:10 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Korolova05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics